# SDR CALA2025032703239

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 44,710 hours, 16,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND FLIGHT DECK EMER LTS ON IN FLT FD SW ARMED. AFT FA SW NRML.WENT OFF AFTER 5MIN PERFORMED OPPS CHECK OF EMERGENCY LIGHTS OPS CHECK GOOD AR THIS TIME IN REFRENCE TO AMM 33-51-00
